# SDR C2XA02SH023

- Difficulty date: July 13, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- Aircraft time: 11,536 hours, 9,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 16 AND 25.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF OMEGA BEAM IN ACCORDANCE WITH EMB-145 SRM 51-20-03, AND 51-40-02.
